Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Sep 7, 2021, 6:44 PM CDT for Forest County, Oneida County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2021, 6:44 PM CDT (23:44 UTC)
- Expired
- Sep 7, 2021, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Hail
- 0.25 in
- Wind
- 30
Counties Forest County, WI, Oneida County, WI
The radar
The Marquette radar (KMQT), 117 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 6:54 PM CDT | HAIL 0.25 | Eagle River, WI | PEA SIZE HAIL REPORTED IN THE CITY OF EAGLE RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
283
WWUS83 KGRB 072344
SPSGRB
Special Weather Statement
National Weather Service Green Bay WI
644 PM CDT Tue Sep 7 2021
WIZ005-010>012-018-019-080030-
Vilas WI-Langlade WI-Florence WI-Oneida WI-Forest WI-Lincoln WI-
644 PM CDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of northwestern Forest,
northern Lincoln, southeastern Vilas, western Florence, Oneida and
northwestern Langlade Counties through 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle River to 8 miles southeast of Willow
Reservoir. Movement was southeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rhinelander, Crandon, Eagle River, Tomahawk, Newbold, Harrison,
Phelps, Woodboro, Tipler and Parrish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4602 8882 4603 8878 4602 8878 4603 8873
4601 8872 4601 8868 4599 8867 4599 8862
4602 8860 4601 8859 4602 8856 4599 8845
4598 8842 4598 8840 4597 8834 4536 8915
4537 8993 4562 8994 4611 8901
TIME...MOT...LOC 2343Z 320DEG 34KT 4597 8917 4562 8973
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Sep 7, 6:33 PM CDT, 11 minutes earlier.
Area forecast discussion, Sep 7, 6:33 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 633 PM CDT Tue Sep 7 2021 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 250 PM CDT Tue Sep 7 2021 Satellite imagery this afternoon shows a line of CU developing along a secondary boundary/wind shift across central Upper MI, stretching south/southwest into east-central and far northeast WI. Isolated to scattered showers and thunderstorms have begun to develop along the boundary and shifting quickly to the east toward Lake Michigan. Water vapor imagery shows the shortwave trough axis sliding into central Wisconsin this afternoon. Tonight through Wednesday: A cold front will quickly shift east of the area by early evening; however, the upper-level trough axis will shift slowly eastward through late Wednesday afternoon. Continued wrap-around moisture along with several pieces of shortwave energy, will lead to scattered showers and possibly a few thunderstorms with the cooler air aloft. The best chance for thunderstorms will be early this evening and again Wednesday afternoon during peak heating. It wouldn't be out of the question to have some brief pea size hail late this evening, mainly over east-central and far northeast Wisconsin with decreasing wet bulb zero heights. 850mb temperatures will likely be cool enough with northwest flow to allow lake effect clouds and possibly rain showers to push into north- central Wisconsin late tonight through Wednesday. Otherwise, the increased cloud cover and scattered precipitation will allow for cooler high temperatures on Wednesday, mainly in the mid 60s to around 70. Overnight lows are forecast to be in the 40s to around 50s. .LONG TERM...Wednesday Night Through Tuesday Issued at 250 PM CDT Tue Sep 7 2021 There are opportunities for precipitation throughout the long term period, but there will be quiet stretches as well with overall seasonable temperatures. Wednesday night and Thursday...As upper trough axis moves east of the forecast area Wednesday night will still keep a chance of showers and slight chance of thunder in the forecast Wednesday evening and overnight. Shortwave energy along with support from an upper jet could generate some light activity. The trend heading into Thursday morning will be for any lingering showers to end. There could be some shower development in far northeast WI Thursday afternoon due to weak shortwave energy and steep lapse rates, but most places will be dry. Meanwhile, temps on Thursday will be at or just below normal, with highs in the upper 60s to low 70s. Friday through the weekend...Dry and mostly sunny weather is expected on Friday with rising upper highs and high pressure at the surface. On Saturday, WAA ahead of an approaching cold front could result in a few showers early in the day, otherwise Saturday will likely be the warmest day of the week with highs in the mid to upper 70s, perhaps a few places reaching 80. A sfc cold front is progged to move across the GRB forecast area Saturday afternoon or evening. Models aren't overly excited about generating any precipitation with the low and better forcing located well to the northeast across Ontario, but still kept chance/slight chance showers in the forecast for Saturday afternoon. On Sunday, cooler and drier air will filter in as flow becomes northerly. Look for highs in the middle 60s to low 70s, only a degree or two below normal for this time of year. Next week...Details become a little more muddled, but long range models tend to agree with a boundary slowly shifting northward as a warm front on Monday, with a cold front coming through Tuesday. Both of these features could generate showers at times with moisture also increasing (pwats to around 1.5-inches). Temps will remain near normal with highs in the upper 60s to low 70s, and lows in the middle 40s to middle 50s. && .AVIATION...for 00Z TAF Issuance Issued at 631 PM CDT Tue Sep 7 2021 Scattered showers and isolated thunderstorms will persist for a time this evening across the north, possibly resulting in some gusty winds. Otherwise, anticipate diurnal convective cloudiness tomorrow, but with bases at VFR heights across most of the area (and some MVFR across the north). && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......KLJ AVIATION.......Skowronski
Hazardous weather outlook, Sep 7, 2:57 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 257 PM CDT Tue Sep 7 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 257 PM CDT Tue Sep 7 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Isolated thunderstorms possible into early this evening. A few of the storms may produce pea size hail and brief gusty winds through sunset. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Scattered thunderstorms are possible Wednesday afternoon. Storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-082000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 257 PM CDT Tue Sep 7 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty winds and large waves will make for hazardous conditions for small craft through tonight. Scattered thunderstorms could also pose a hazard through early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Isolated to scattered thunderstorms may develop Wednesday afternoon and briefly pass across the Bay and nearshore waters of Lake Michigan. Any thunderstorms will pose a hazard to boaters. Gusty northwest winds will diminish and waves will subside by late Wednesday afternoon; however, conditions will be hazardous to small craft through much of the day. Conditions hazardous to small craft are possible on Saturday due to gusty winds and building waves. Cooley/KLJ
In the hours before
Local storm report, Sep 7, 2:08 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
208 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 5 NNE APPLETON 44.33N 88.37W
09/07/2021 M4.50 INCH OUTAGAMIE WI PUBLIC
CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
RADAR.
&&
KURIMSKILocal storm report, Sep 7, 2:20 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 2 NNW KAUKAUNA 44.29N 88.28W
09/07/2021 M3.75 INCH OUTAGAMIE WI PUBLIC
&&
KURIMSKILocal storm report, Sep 7, 2:36 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND DMG 3 W EPHRAIM 45.15N 87.22W
09/07/2021 DOOR WI PARK/FOREST SRVC
TREES DOWN IN PENINSULA STATE PARK. REPORT
FROM THE DNR. DELAYED REPORT. TIME ESTIMATED
BY RADAR.
0630 AM TSTM WND GST 4 N NEWPORT STATE PARK 45.29N 86.98W
09/07/2021 M42 MPH DOOR WI BUOY
0810 AM HAIL ABRAMS 44.78N 88.06W
09/07/2021 M0.75 INCH OCONTO WI BROADCAST MEDIA
0825 AM HAIL 1 W NEW LONDON 44.38N 88.77W
09/07/2021 M1.00 INCH WAUPACA WI TRAINED SPOTTER
0828 AM HAIL NEW LONDON 44.38N 88.75W
09/07/2021 M0.75 INCH WAUPACA WI TRAINED SPOTTER
0838 AM HAIL 2 NNE STEPHENSVILLE 44.38N 88.57W
09/07/2021 M1.00 INCH OUTAGAMIE WI EMERGENCY MNGR
0839 AM HAIL NEW LONDON 44.38N 88.75W
09/07/2021 E1.75 INCH WAUPACA WI TRAINED SPOTTER
2 MILES WEST OF HIGHWAY M AND S.
0845 AM HAIL MACKVILLE 44.34N 88.41W
09/07/2021 M1.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0845 AM HAIL 6 N APPLETON 44.35N 88.40W
09/07/2021 M2.50 INCH OUTAGAMIE WI TRAINED SPOTTER
TENNIS BALL SIZED HAIL OF 2.4 TO 2.5 INCHES.
SIX MILES NORTH OF THE APPLETON AIRPORT.
HAIL HITTING THE GROUND AND BREAKING.
0846 AM HAIL 4 N APPLETON 44.32N 88.39W
09/07/2021 E3.00 INCH OUTAGAMIE WI PUBLIC
REPORT FROM FOX VALLEY LUTHERAN HIGH SCHOOL.
TIME ESTIMATED BY RADAR.
0847 AM HAIL HORTONVILLE 44.33N 88.63W
09/07/2021 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
IN DOWNTOWN HORTONVILLE.
0847 AM HAIL 4 NNE APPLETON 44.32N 88.38W
09/07/2021 M3.00 INCH OUTAGAMIE WI TRAINED SPOTTER
NORTH OF APPLETON ON THE INTERSECTION OF JJ
AND E.
0847 AM HAIL 2 NNW KAUKAUNA 44.29N 88.28W
09/07/2021 M3.75 INCH OUTAGAMIE WI PUBLIC
0847 AM HAIL 5 NNE APPLETON 44.33N 88.37W
09/07/2021 M4.50 INCH OUTAGAMIE WI PUBLIC
CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
RADAR.
0848 AM HAIL 2 ENE MACKVILLE 44.35N 88.37W
09/07/2021 M2.75 INCH OUTAGAMIE WI PUBLIC
BROKE HOME WINDOW.
0850 AM HAIL 5 SSE BLACK CREEK 44.39N 88.42W
09/07/2021 E1.00 INCH OUTAGAMIE WI AMATEUR RADIO
ONE INCH OR GREATER HAIL NEAR HIGHWAY S AND
47.
0850 AM HAIL 2 S MACKVILLE 44.31N 88.41W
09/07/2021 E2.50 INCH OUTAGAMIE WI LAW ENFORCEMENT
NORTH SIDE OF APPLETON.
0853 AM HAIL 5 SE NEW LONDON 44.33N 88.67W
09/07/2021 E2.00 INCH OUTAGAMIE WI AMATEUR RADIO
HAILED FOR 2 MINUTES. HIGHWAY T AND TT.
0855 AM HAIL FREEDOM 44.38N 88.28W
09/07/2021 M2.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0857 AM HAIL WRIGHTSTOWN 44.33N 88.17W
09/07/2021 E2.00 INCH BROWN WI PUBLIC
0859 AM HAIL WRIGHTSTOWN 44.33N 88.17W
09/07/2021 M2.50 INCH BROWN WI COCORAHS
0902 AM HAIL 1 SE LITTLE RAPIDS 44.37N 88.11W
09/07/2021 M1.50 INCH BROWN WI AMATEUR RADIO
0904 AM HAIL 1 N GREENLEAF 44.32N 88.09W
09/07/2021 E1.50 INCH BROWN WI TRAINED SPOTTER
0906 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 M1.00 INCH OUTAGAMIE WI AMATEUR RADIO
LOCATED APPROXIMATELY 1 MILE EAST OF MEADE
STREET AND NORTHLAND AVENUE. TIME OF REPORT
ESTIMATED.
0910 AM HAIL 5 NNE APPLETON 44.33N 88.35W
09/07/2021 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
NORTHEAST SIDE OF APPLETON AT JJ AND FRENCH
ROAD.
0910 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 M2.00 INCH OUTAGAMIE WI AMATEUR RADIO
OCCURRED AT NORTHLAND AVENUE AND MEADE
STREET.
0912 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 E1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
0913 AM HAIL 3 NNE KIMBERLY 44.33N 88.29W
09/07/2021 M4.00 INCH OUTAGAMIE WI PUBLIC
CORRECTS THE TIME OF THE PREVIOUS HAIL
REPORT FROM 3 NNE KIMBERLY.
0918 AM HAIL KAUKAUNA 44.28N 88.27W
09/07/2021 E1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
0918 AM HAIL KAUKAUNA 44.26N 88.26W
09/07/2021 M1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
NEAR HWY 55 / CE.
0920 AM HAIL 5 SE AURORAVILLE 43.99N 88.94W
09/07/2021 E1.00 INCH WAUSHARA WI TRAINED SPOTTER
JUST NORTH OF BERLIN.
0927 AM HAIL 4 NW TWO CREEKS 44.34N 87.61W
09/07/2021 E1.75 INCH KEWAUNEE WI PUBLIC
THE HAIL CAUSED DAMAGE TO CARS.
0932 AM HAIL MARIBEL 44.26N 87.80W
09/07/2021 M1.25 INCH MANITOWOC WI TRAINED SPOTTER
HIGHWAY NN AND HIGHWAY Z.
0937 AM HAIL 2 NNE WAYSIDE 44.27N 87.92W
09/07/2021 E1.25 INCH BROWN WI PUBLIC
REPORT FROM MPING.
0939 AM HAIL 2 S OSHKOSH 43.98N 88.55W
09/07/2021 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
AT EAA.
0949 AM HAIL 1 N STOCKBRIDGE 44.07N 88.30W
09/07/2021 E1.00 INCH CALUMET WI PUBLIC
REPORT FROM MPING.
0958 AM HAIL 5 SE WITTMAN FIELD 43.93N 88.47W
09/07/2021 E0.75 INCH WINNEBAGO WI TRAINED SPOTTER
1004 AM HAIL 1 WSW CHILTON 44.02N 88.18W
09/07/2021 E1.25 INCH CALUMET WI PUBLIC
REPORTED AT CHILTON HIGH SCHOOL.
1015 AM HAIL CHILTON 44.03N 88.16W
09/07/2021 E1.00 INCH CALUMET WI PUBLIC
REPORT FROM MPING.
1025 AM HAIL 8 ESE VALDERS 44.02N 87.73W
09/07/2021 M1.00 INCH MANITOWOC WI PUBLIC
1048 AM HAIL 1 SE CLEVELAND 43.90N 87.74W
09/07/2021 M1.25 INCH MANITOWOC WI PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
&&
KURIMSKILocal storm report, Sep 7, 3:06 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT TUE SEP 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND DMG 3 W EPHRAIM 45.15N 87.22W
09/07/2021 DOOR WI PARK/FOREST SRVC
TREES DOWN IN PENINSULA STATE PARK. REPORT
FROM THE DNR. DELAYED REPORT. TIME ESTIMATED
BY RADAR.
0630 AM TSTM WND GST 4 N NEWPORT STATE PARK 45.29N 86.98W
09/07/2021 M42 MPH DOOR WI BUOY
0632 AM TSTM WND DMG JACKSONPORT 44.98N 87.19W
09/07/2021 DOOR WI LAW ENFORCEMENT
0810 AM HAIL ABRAMS 44.78N 88.06W
09/07/2021 M0.75 INCH OCONTO WI BROADCAST MEDIA
0825 AM HAIL 1 W NEW LONDON 44.38N 88.77W
09/07/2021 M1.00 INCH WAUPACA WI TRAINED SPOTTER
0828 AM HAIL NEW LONDON 44.38N 88.75W
09/07/2021 M0.75 INCH WAUPACA WI TRAINED SPOTTER
0838 AM HAIL 2 NNE STEPHENSVILLE 44.38N 88.57W
09/07/2021 M1.00 INCH OUTAGAMIE WI EMERGENCY MNGR
0839 AM HAIL NEW LONDON 44.38N 88.75W
09/07/2021 E1.75 INCH WAUPACA WI TRAINED SPOTTER
2 MILES WEST OF HIGHWAY M AND S.
0845 AM HAIL 6 N APPLETON 44.35N 88.40W
09/07/2021 M2.50 INCH OUTAGAMIE WI TRAINED SPOTTER
TENNIS BALL SIZED HAIL OF 2.4 TO 2.5 INCHES.
SIX MILES NORTH OF THE APPLETON AIRPORT.
HAIL HITTING THE GROUND AND BREAKING.
0845 AM HAIL MACKVILLE 44.34N 88.41W
09/07/2021 M1.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0846 AM HAIL 4 N APPLETON 44.32N 88.39W
09/07/2021 E3.00 INCH OUTAGAMIE WI PUBLIC
REPORT FROM FOX VALLEY LUTHERAN HIGH SCHOOL.
TIME ESTIMATED BY RADAR.
0847 AM HAIL 5 NNE APPLETON 44.33N 88.37W
09/07/2021 M4.50 INCH OUTAGAMIE WI PUBLIC
CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
RADAR.
0847 AM HAIL 2 NNW KAUKAUNA 44.29N 88.28W
09/07/2021 M3.75 INCH OUTAGAMIE WI PUBLIC
0847 AM HAIL 4 NNE APPLETON 44.32N 88.38W
09/07/2021 M3.00 INCH OUTAGAMIE WI TRAINED SPOTTER
NORTH OF APPLETON ON THE INTERSECTION OF JJ
AND E.
0847 AM HAIL HORTONVILLE 44.33N 88.63W
09/07/2021 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
IN DOWNTOWN HORTONVILLE.
0848 AM HAIL 2 ENE MACKVILLE 44.35N 88.37W
09/07/2021 M2.75 INCH OUTAGAMIE WI PUBLIC
BROKE HOME WINDOW.
0850 AM HAIL 2 S MACKVILLE 44.31N 88.41W
09/07/2021 E2.50 INCH OUTAGAMIE WI LAW ENFORCEMENT
NORTH SIDE OF APPLETON.
0850 AM HAIL 5 SSE BLACK CREEK 44.39N 88.42W
09/07/2021 E1.00 INCH OUTAGAMIE WI AMATEUR RADIO
ONE INCH OR GREATER HAIL NEAR HIGHWAY S AND
47.
0853 AM HAIL 5 SE NEW LONDON 44.33N 88.67W
09/07/2021 E2.00 INCH OUTAGAMIE WI AMATEUR RADIO
HAILED FOR 2 MINUTES. HIGHWAY T AND TT.
0855 AM HAIL FREEDOM 44.38N 88.28W
09/07/2021 M2.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0857 AM HAIL WRIGHTSTOWN 44.33N 88.17W
09/07/2021 E2.00 INCH BROWN WI PUBLIC
0859 AM HAIL WRIGHTSTOWN 44.33N 88.17W
09/07/2021 M2.50 INCH BROWN WI COCORAHS
0902 AM HAIL 1 SE LITTLE RAPIDS 44.37N 88.11W
09/07/2021 M1.50 INCH BROWN WI AMATEUR RADIO
0904 AM HAIL 1 N GREENLEAF 44.32N 88.09W
09/07/2021 E1.50 INCH BROWN WI TRAINED SPOTTER
0906 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 M1.00 INCH OUTAGAMIE WI AMATEUR RADIO
LOCATED APPROXIMATELY 1 MILE EAST OF MEADE
STREET AND NORTHLAND AVENUE. TIME OF REPORT
ESTIMATED.
0910 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 M2.00 INCH OUTAGAMIE WI AMATEUR RADIO
OCCURRED AT NORTHLAND AVENUE AND MEADE
STREET.
0910 AM HAIL 5 NNE APPLETON 44.33N 88.35W
09/07/2021 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
NORTHEAST SIDE OF APPLETON AT JJ AND FRENCH
ROAD.
0912 AM HAIL 2 N APPLETON 44.29N 88.40W
09/07/2021 E1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
0913 AM HAIL 3 NNE KIMBERLY 44.33N 88.29W
09/07/2021 M4.00 INCH OUTAGAMIE WI PUBLIC
CORRECTS THE TIME OF THE PREVIOUS HAIL
REPORT FROM 3 NNE KIMBERLY.
0918 AM HAIL KAUKAUNA 44.26N 88.26W
09/07/2021 M1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
NEAR HWY 55 / CE.
0918 AM HAIL KAUKAUNA 44.28N 88.27W
09/07/2021 E1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
0920 AM HAIL 5 SE AURORAVILLE 43.99N 88.94W
09/07/2021 E1.00 INCH WAUSHARA WI TRAINED SPOTTER
JUST NORTH OF BERLIN.
0920 AM HAIL WRIGHTSTOWN 44.33N 88.16W
09/07/2021 E0.75 INCH BROWN WI COCORAHS
0927 AM HAIL 4 NW TWO CREEKS 44.34N 87.61W
09/07/2021 E1.75 INCH KEWAUNEE WI PUBLIC
THE HAIL CAUSED DAMAGE TO CARS.
0932 AM HAIL MARIBEL 44.26N 87.80W
09/07/2021 M1.25 INCH MANITOWOC WI TRAINED SPOTTER
HIGHWAY NN AND HIGHWAY Z.
0937 AM HAIL 2 NNE WAYSIDE 44.27N 87.92W
09/07/2021 E1.25 INCH BROWN WI PUBLIC
REPORT FROM MPING.
0939 AM HAIL 2 S OSHKOSH 43.98N 88.55W
09/07/2021 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
AT EAA.
0949 AM HAIL 1 N STOCKBRIDGE 44.07N 88.30W
09/07/2021 E1.00 INCH CALUMET WI PUBLIC
REPORT FROM MPING.
0958 AM HAIL 5 SE WITTMAN FIELD 43.93N 88.47W
09/07/2021 E0.75 INCH WINNEBAGO WI TRAINED SPOTTER
1004 AM HAIL 1 WSW CHILTON 44.02N 88.18W
09/07/2021 E1.25 INCH CALUMET WI PUBLIC
REPORTED AT CHILTON HIGH SCHOOL.
1015 AM HAIL CHILTON 44.03N 88.16W
09/07/2021 E1.00 INCH CALUMET WI PUBLIC
REPORT FROM MPING.
1025 AM HAIL 8 ESE VALDERS 44.02N 87.73W
09/07/2021 M1.00 INCH MANITOWOC WI PUBLIC
1048 AM HAIL 1 SE CLEVELAND 43.90N 87.74W
09/07/2021 M1.25 INCH MANITOWOC WI PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
&&
KURIMSKISpecial weather statement, Sep 7, 6:05 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Green Bay WI
605 PM CDT Tue Sep 7 2021
WIZ005-010-072345-
Vilas WI-Oneida WI-
605 PM CDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of Vilas and
northwestern Oneida Counties through 645 PM CDT...
At 603 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake Barrens Natural Area to near
Lac Du Flambeau. Movement was southeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle River, Lac Du Flambeau, Phelps, Boulder Junction, Winchester,
Border Lakes Natural Area, Squirrel Lake, Johnson Lake Barrens
Natural Area, Rainbow Flowage and Rice Creek Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4614 8909 4607 8893 4605 8893 4570 8951
4572 9004 4598 9005 4598 8993 4620 8993
4629 8985
TIME...MOT...LOC 2303Z 307DEG 35KT 4618 8957 4594 8994
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHSpecial weather statement, Sep 7, 6:44 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
644 PM CDT Tue Sep 7 2021
WIZ005-010>012-018-019-080030-
Vilas WI-Langlade WI-Florence WI-Oneida WI-Forest WI-Lincoln WI-
644 PM CDT Tue Sep 7 2021
...Strong thunderstorms will impact portions of northwestern Forest,
northern Lincoln, southeastern Vilas, western Florence, Oneida and
northwestern Langlade Counties through 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle River to 8 miles southeast of Willow
Reservoir. Movement was southeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rhinelander, Crandon, Eagle River, Tomahawk, Newbold, Harrison,
Phelps, Woodboro, Tipler and Parrish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4602 8882 4603 8878 4602 8878 4603 8873
4601 8872 4601 8868 4599 8867 4599 8862
4602 8860 4601 8859 4602 8856 4599 8845
4598 8842 4598 8840 4597 8834 4536 8915
4537 8993 4562 8994 4611 8901
TIME...MOT...LOC 2343Z 320DEG 34KT 4597 8917 4562 8973
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:16 AM CDT | Special Weather Statement | GRB | Vilas | 89 min |
| Sep 7, 3:08 AM CDT | Special Weather Statement | GRB | Vilas | 97 min |
| Sep 7, 3:38 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 67 min |
| Sep 7, 4:22 AM CDT | Special Weather Statement | GRB | Florence, Forest, Langlade, Lincoln | 38 min |
| Sep 7, 5:23 AM CDT | Special Weather Statement | GRB | Marinette, Menominee, Oconto | 52 min |
| Sep 7, 6:09 AM CDT | Special Weather Statement | GRB | Door, Oconto | 51 min |
| Sep 7, 6:17 AM CDT | Special Marine Warning | GRB | 88 min | |
| Sep 7, 8:04 AM CDT | Special Weather Statement | GRB | Outagamie, Waupaca | 41 min |
| Sep 7, 8:11 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 49 min |
| Sep 7, 8:16 AM CDT | Special Marine Warning | GRB | 59 min | |
| Sep 7, 8:28 AM CDT | Special Weather Statement | GRB | Kewaunee | 62 min |
| Sep 7, 8:42 AM CDT | Special Marine Warning | GRB | 63 min | |
| Sep 7, 8:42 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 48 min |
| Sep 7, 9:02 AM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 43 min |
| Sep 7, 9:09 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 36 min |
| Sep 7, 9:16 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Winnebago | 44 min |
| Sep 7, 9:19 AM CDT | Special Marine Warning | GRB | 86 min | |
| Sep 7, 9:30 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 60 min |
| Sep 7, 9:48 AM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Sep 7, 10:18 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 42 min |
| Sep 7, 10:23 AM CDT | Special Marine Warning | GRB | 52 min | |
| Sep 7, 11:14 AM CDT | Special Marine Warning | GRB | 26 min | |
| Sep 7, 6:05 PM CDT | Special Weather Statement | GRB | Oneida, Vilas | 40 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.